Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On subdivision posets of cyclic polytopes

Title data

Edelman, Paul H. ; Rambau, Jörg ; Reiner, Victor:
On subdivision posets of cyclic polytopes.
In: European Journal of Combinatorics. Vol. 21 (2000) Issue 1 . - pp. 85-101.
ISSN 0195-6698
DOI: https://doi.org/10.1006/eujc.1999.0320

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 16 Jun 2014 09:35
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/1117